BibTeX record journals/jossac/ShaoY21

download as .bib file

@article{DBLP:journals/jossac/ShaoY21,
  author    = {Hanyong Shao and
               Guangxia Yuan},
  title     = {Sampling Dependent Stability Results for Aperiodic Sampled-Data Systems},
  journal   = {J. Syst. Sci. Complex.},
  volume    = {34},
  number    = {2},
  pages     = {588--601},
  year      = {2021},
  url       = {https://doi.org/10.1007/s11424-020-9057-4},
  doi       = {10.1007/s11424-020-9057-4},
  timestamp = {Fri, 19 Feb 2021 15:10:10 +0100},
  biburl    = {https://dblp.org/rec/journals/jossac/ShaoY21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics